MAUDE Adverse Event Report: LIVANOVA USA INC. AORTIC ROOT CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA USA INC. AORTIC ROOT CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 14 GA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc.Received a report of an aortic root cannula whose luer lock end cap detached from the needle.The event occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
H11: the affected unit was returned to manufacturer for investigation, and the detachment of the plastic luer lock from the metallic needle was confirmed.A visual inspection revealed no evidence of damage or fracture to either the connector or the metal needle.The presence of solvent was confirmed inside the plastic connector.Based on complaints database analysis, no further events have been reported regarding this same lot, nor concerning trend has been detected.Based on investigation findings, the most likely root cause of the reported event is an isolated manufacturing deviation, specifically an inadequate connection between the connector and the needle, likely due to insufficient insertion of the needle into the connector.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
AORTIC ROOT CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer Contact
annarita di lascio
14401 w 65th way
arvada, CO 80004
MDR Report Key23556413
Report Number1718850-2025-90009
Device Sequence Number18672714
Product Code DWF
UDI-Device Identifier00803622103094
UDI-Public(01)00803622103094(240)AR-17014(17)280218(10)2504900008
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K972503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14 GA
Device Catalogue NumberAR-17014
Device Lot Number2504900008
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown